Sequential convergences in Boolean algebras

Ján Jakubík

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 3, page 520-530
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Sequential convergences in Boolean algebras." Czechoslovak Mathematical Journal 38.3 (1988): 520-530. <http://eudml.org/doc/13727>.

@article{Jakubík1988,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {sequential convergence},
language = {eng},
number = {3},
pages = {520-530},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Sequential convergences in Boolean algebras},
url = {http://eudml.org/doc/13727},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Jakubík, Ján
TI - Sequential convergences in Boolean algebras
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 3
SP - 520
EP - 530
LA - eng
KW - sequential convergence
UR - http://eudml.org/doc/13727
ER -

References

top
  1. M. Harminc, Sequential convergences on abelian lattice-ordered groups, Convergence structures 1984. Mathematical Research, Band 24, Akademie-Verlag, Berlin 1985, 153-158. (1984) Zbl0581.06009MR0835480
  2. M. Harminc, The cardinality of the system of all sequential convergences on an abelian lattice ordered group, Czechoslov. Math. J. 37, 1987, 533-546. (1987) Zbl0645.06006MR0913986
  3. M. Harminc, Convergences on lattice ordered groups, Dissertation, Math. Inst. Slovak Acad. Sci., 1986 (In Slovak.) (1986) Zbl0581.06009
  4. J. Jakubík, Convergences and higher degrees of distributivity of lattice ordered groups, Math. Slovaca 38, 1988, 269-272. (1988) Zbl0662.06005MR0977905
  5. H. Löwig, 10.2307/1970464, Ann. Math. 42, 1941, 1138 to 1196. (1941) Zbl0061.39306MR0006494DOI10.2307/1970464
  6. J. D. Monk, Cardinal functions on Boolean algebras, Ann. of Discrete Math. 23, 9-38. Zbl0706.06009MR0779843
  7. J. Novák M. Novotný, On the convergence in σ -algebras of point-sets, Czechoslov. Math. J. 3, 1953, 291-296. (1953) Zbl0052.28304MR0060572
  8. F. Papangelou, 10.1007/BF01344076, Math. Ann. 155, 1964, 81-107. (1964) Zbl0131.02601MR0174498DOI10.1007/BF01344076
  9. R. S. Pierce, Some questions about complete Boolean algebras, Proc. Symp. Pure Math., Vol. II, Lattice theory. Amer. Math. Soc., 1961, 129-160. (1961) Zbl0101.27104MR0138570

Citations in EuDML Documents

top
  1. Ján Jakubík, Disjoint sequences in Boolean algebras
  2. Ján Jakubík, Convergences and higher degrees of distributivity of lattice ordered groups and of Boolean algebras
  3. Ján Jakubík, Sequential convergences in lattices
  4. Roman Frič, Ján Jakubík, Sequential convergences on Boolean algebras defined by systems of maximal filters
  5. Ján Jakubík, Sequential convergences on M V -algebras
  6. Ján Jakubík, Sequential convergences in a vector lattice
  7. Ján Jakubík, Sequential convergences on generalized Boolean algebras

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.